# SDR SWAA2022112273357

- Difficulty date: November 18, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 35,222 hours, 15,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN COVER MISSING.  LIGHTS WORK.  FOUND AND REINSTALLED MISSING SIGN COVER IAW AMM 33-51-01. EMERGENCY LIGHTS TEST GOOD.
